Duke Mathematical Journal

Sums of squares over function fields

Kathy D. Merrill and Lynne H. Walling

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 71, Number 3 (1993), 665-684.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077290276

Digital Object Identifier
doi:10.1215/S0012-7094-93-07126-8

Mathematical Reviews number (MathSciNet)
MR1240600

Zentralblatt MATH identifier
0799.11038

Subjects
Primary: 11E25: Sums of squares and representations by other particular quadratic forms
Secondary: 11F27: Theta series; Weil representation; theta correspondences 11L05: Gauss and Kloosterman sums; generalizations

Citation

Merrill, Kathy D.; Walling, Lynne H. Sums of squares over function fields. Duke Math. J. 71 (1993), no. 3, 665--684. doi:10.1215/S0012-7094-93-07126-8. https://projecteuclid.org/euclid.dmj/1077290276


Export citation

References

  • [1] M. Eichler, On theta functions of real algebraic number fields, Acta Arith. 33 (1977), no. 3, 269–292.
  • [2] E. Grosswald, Representations of Integers as Sums of Squares, Springer-Verlag, New York, 1985.
  • [3] G. H. Hardy, On the representation of a number as the sum of any number of squares and in particular five or seven, The Collected Papers of G. H. Hardy, Volume 1, Oxford Univ. Press, London, 1966, pp. 340–344.
  • [4] G. H. Hardy, Ramanujan: Twelve Lectures on Subjects Suggested by his Life and Work, Cambridge Univ. Press, Cambridge, 1940.
  • [5] J. Hoffstein and M. Rosen, Average values of $L$-series in function fields, J. Reine Angew. Math. 426 (1992), 117–150.
  • [6] N. Koblitz, Introduction to Elliptic Curves and Modular Forms, Grad. Texts in Math., vol. 97, Springer-Verlag, New York, 1984.
  • [7] G. Shimura, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440–481.
  • [8] A. Terras, Harmonic analysis on symmetric spaces and applications. I, Springer-Verlag, New York, 1985.
  • [9] A. Weil, On the analogue of the modular group in characteristic $p$, Collected Papers, Volume III, Springer-Verlag, New York, 1979.